# SDR ABXA9600053

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 577977211
- Condition: Misdrilled
- Location: Bs 1060/1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED STATION 1060 AND 1100 FRAME AT CUSP HAS DOUBLE DRILLED HOLES, ALSO, FRAME END FITTING HAS CORROSION.  REPAIRED FUSELAGE FRAMES AT STATION 1060 AND 1100 THAT WERE MISDRILLED IAW ABX REA D853-12715MR.
